How Does Otilon Drug React In HD Patients?
Good morning, my mother is an HD patient and for the past 4 days my mother has been complaining of pain in her left ear. The second day he had an earache, he took him to the ENT doctor and was given Otilon and amoxcilin drops. However, after being given the drops in my mother’s ear, it hurt even more, even making it difficult for my mother to swallow and only had a headache on the left side. what I want to ask, is the reaction of the Otilon drug really like that? Is this reaction wrong and should I stop this medicine? If discontinued, is there a solution other than using medicine for earache?rnThank you
Hello, thanks for your question.
The medicine you mention is ear drops that contain antibiotics, corticosteroids and local anesthetics. The use of this drug is to treat inflammation or infection of the outer ear (otitis externa) caused by bacteria. The effects of corticosteroids and local anesthetics are as anti-inflammatory and reduce pain.
The drug is contraindicated in patients who have a history of hypersensitivity reactions to the components of the drug and otitis externa caused by viral skin infections. Side effects that may appear include burning, itching, irritation, dryness, allergies, skin maceration, or secondary infection.
From the symptoms you describe, it is likely caused by an illness. Ear pain appears to be caused by an infection in the outer ear. Infection can cause pain and swelling and redness in the ear canal. However, this condition must be confirmed by direct examination by a doctor. For that you can consult again with an ENT specialist.
It is recommended not to change or change the dose of the drug without the supervision of the examining doctor. Otitis externa is generally treated with ear drops. Giving painkillers can also be combined to treat pain, such as paracetamol. So that symptoms do not get worse, keep your ears dry and avoid getting water in your ears.
For additional information, you can read the following article at https://www.HealthReplies.com/otitis-eksterna
That's the information I can convey, I hope it's useful.